# SDR ASOA201612063086

- Difficulty date: December 6, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 34,295 hours, 20,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FTA71901
- Part serial: 70340
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING SHORTLY AFTER TAKEOFF ON EICAS AND IN GALLEY. NO EVIDENCE OF SMOKE , FIRE, OR SMELL WAS NOTED. MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR PANEL AND OPERATIOMNAL CHECKS WERE GOOD.
